Dynamical equivalence and linear conjugacy of chemical reaction networks: New results and methods

M, D and D, Siegel and Szederkényi, Gábor (2012) Dynamical equivalence and linear conjugacy of chemical reaction networks: New results and methods. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 68 (2). pp. 443-468. ISSN 0340-6253

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:30
Last Modified: 05 Feb 2014 12:27
URI: http://eprints.sztaki.hu/id/eprint/7388

Update Item Update Item